Jump to content
CrazyBoards.org

mikl_pls

Member
  • Content Count

    1,931
  • Joined

  • Last visited

About mikl_pls

  • Rank
    šŸŒˆšŸŒˆšŸŒŸāœØ((āœŖ慂āœŖ))āœØšŸŒŸšŸŒˆšŸŒˆ

Profile Information

  • Gender
    male
  • Location
    Alabama, US

Recent Profile Visitors

7,430 profile views
  1. These can cause lithium levels to drop: Increased sodium intake and increased caffeine intake. That's all I was able to find unfortunately.
  2. It's hit or miss for me, works about 50% of the time. I like it though because it's the only drug that actually helps me with sleep. No other sleep meds really do it for me (unless I take some meds off-label for insomnia, in which case some of them work too well, making me sleep 15+ hours...).
  3. Yes, I've read about that. I just added that to my med list I'm going to ask about for tremor. Thanks!
  4. I've been curious about Azilect actually--heck, even selegiline (Eldepryl) too--as well as amantadine. Both seem like they could possibly do something good for me. I don't know if I'm ready for Stalevo yet... lol. Thanks for the suggestions! I didn't think of those.
  5. @looking for answers, amantadine (Symmetrel) was a flu medication back in the day, but all flu viruses are pretty much immune to it and its relatives. It does however have dopaminergic and anticholinergic properties, as well as acts as an NMDA receptor antagonist at high doses (400 mg I think?) (like memantine (Namenda), that med I said may work for your PCS, only not as potently as memantine). I would try it if I were in your shoes.
  6. I think this would mean you would have to stay well hydrated if you took creatine with lithium. Be sure to run it by your pdoc first.
  7. According to Medscape's interaction checker, there are no interactions between lithium and creatine, but that doesn't mean there isn't any possible interactions. Both sides of what you're saying though, @looking for answers, so it's really hard to say.
  8. It is a rather rare occurrence, but it wouldn't be unheard of. I don't know your predisposition to dissociating, so I can't really say for sure. If I had to guess, it's possible that the depression and psychosis may have contributed to the possible dissociation.
  9. Wellbutrin made me have tremors and disorientation/memory problems for as long as I took it. It could be because it's an Ī±7 nicotinic acetylcholine receptor antagonist, which initially worsens cognition, but is supposed to improve it in the long run. What was strange about Wellbutrin, when I first started it, of course I got the memory problems and cognition issues, but I started remembering things I hadn't thought about in years to decades, and my dreams started getting very vivid. I digress though. I do agree with everyone's saying it could be low blood sugar too. The aforementioned pharmacological effect is just another possibility I thought of.
  10. Yes, I agree. You've tried enough first-line agents to justify moving on to second-line and third-line agents (TCAs and MAOIs).
  11. That was a good medicine for my mood, but it unfortunately didn't do anything for my tremor, and it made me eat and spend compulsively. Apparently dopamine agonists/partial agonists just aren't for me... lol. Thanks for the suggestion! I've actually thought about going back on Rytary (normal Sinemet doesn't do anything for me). At the lowest dose 3x/day, I got some benefit without the compulsivity associated with dopaminergics, and I felt like if my pdoc had pushed the dose a little higher, I might've gotten way more benefit from it, but she wouldn't do it for some reason. I might bring it up to my neurologist. My sleep doctor gave me Requip for tremor, as he is convinced I have a Parkinsonian element to my tremor. He also gave me iron tablets, but those made my breath smell bad and my mouth taste bad, very unpleasant.
  12. Welcome! Glad you joined CB! This is the place to be for the support you're looking for.
  13. Thank you for posting this!
×
×
  • Create New...